Veterans-For-Change.org

VFC Visitors Counter

005621013
TodayToday2790
YesterdayYesterday3146
This WeekThis Week13563
This MonthThis Month40512
All DaysAll Days5621013
Highest 06-21-2016 : 17992
IP: 3.234.214.179
Logged In Users 0
Guests 41
Registered Users 1910
Registered Today 0

Latest News

More high-blood pressure medication recalled over carcinogen concerns

BP Medication Recalled

 

Torrent Pharmaceuticals has expended a recall of blood pressure medication that could be tainted with a cancer-causing chemical.

Torrent announced Thursday that it is recalling an additional five lots of medication used to treat hypertension after the discovery of NMBA (for N-Nitroso-N-methyl-4-aminobutyric acid) in the tablets, CBS News reports. The expansion is the fifth by Torrent involving losartan potassium pills.

“Patients who are taking Losartan Potassium Tablets, USP and Losartan Potassium / Hydrochlorothiazide Tablets, USP should continue taking their medication, as the risk of harm to the patient’s health may be higher if the treatment is stopped immediately without any alternative treatment,” according to the U.S. Food and Drug Administration’s Website. “Patients should contact their pharmacist or physician who can advise them about an alternative treatment prior to returning their medication.”

The Food and Drug Administration also has information on specific drugs included in the recall.

Drug-safety officials in the U.S. and Europe said last week they were looking into NDMA levels in Zantac and its generic forms.

Source

Please register to post comments. Registration is FREE of charge!

Copyright © 2016. All Rights Reserved.